Forum

Weight Gain ??

Just curious if anyone has noticed weight gain with certain meds ?

I know that Gabapentin can cause weight gain, but what about Baclofen or Clonazapam ?

I’m struggling to lose a few pounds even with dieting, in fact I’m putting weight on, so was wondering if it could be the Baclofen or Clonazapam ?

I’ve also recently started on the Phase 3 trial - MS-STAT2, study and read that statins can sometimes cause weight gain, but as I’m not sure if I’m on the placebo it’s difficult to blame this, however since increasing the dose of Simvastatin to 80mg, which is part of the study my ALT levels have risen dramatically, so theres a possibility that I may very well be on the actual drug ?

In fact if my ALT levels continue to rise I wont be surprised if I’m taken off the study.

My ALT level doubled in a week and half after increasing the dose !!

Popping pills certainly can affect weight gain but I like my food as well…